EconPapers    
Economics at your fingertips  
 

On the fractal nature of increments of lp-valued Gaussian processes

Li-Xin Zhang

Stochastic Processes and their Applications, 1997, vol. 71, issue 1, 91-110

Abstract: We prove that the set of points where exceptional oscillation of lp-valued Gaussian processes occur infinitely often is a random fractal, and evaluate its Hausdorff dimension. Applications to fractional Brownian motions and Ornstein-Uhlenbeck processes are also discussed.

Keywords: Fractal; nature; Hausdorff; dimension; lp-valued; Gaussian; process; Fraction; Brownian; motion; Wiener; and; Ornstein-Uhlenbeck; processes (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00063-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:71:y:1997:i:1:p:91-110

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:71:y:1997:i:1:p:91-110